Advertisement

Drug Interactions With 5-Hydroxytryptophan

Triptans
Taking 5-hydroxytryptophan with a triptan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see above), as it can be very dangerous.
Tryptophan
Taking 5-hydroxytryptophan with tryptophan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see above), as it can be very dangerous.

Final Thoughts on Drug Interactions With 5-Hydroxytryptophan

It is possible that not every 5-hydroxytryptophan drug interaction was discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific drug interactions with 5-hydroxytryptophan that may apply to your situation.
Last reviewed by: Kristi Monson, PharmD
Advertisement
4 Relationship Skills for People With ADHD